# SDR SWAA2017110717606

- Difficulty date: November 3, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 53,925 hours, 31,614 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: P2070001214
- Condition: Missing
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FLASHLIGHT COVER MISSING.   INSTALLED THE COVER IAW SIP.
